# SDR CA050211002

- Difficulty date: January 13, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LOW OIL PRESSURE EVENT WAS RESULTS OF A CRACKED MAIN OIL PUMP HOUSING. OIL FILTER & CHIP DETECTOR WERE BOTH FOUND TO BE CLEAN & FREE OF DEBRIS DURING RECEIVING INSPECTION. THIS INDICATED THAT OPERATION OF ENGINE 19212 AT 85 PSIG (5 PSIG BELOW THE MINIMUM) FOR APPROX 20 MINS PRIOR TO LANDING DID NOT CAUSE ANY DETRIMENTAL DAMAGE TO ANY OF ENGINES INTERNAL GEARS OF BEARINGS.  ENG TESTING AFTER REPLACEMENT OF MAIN OIL PRESSURE HOUSING INDICATED THAT OIL PRESSURE NOW 100 PSIG, MAXIMUM OF OPERATING LIMITS SPECIFIED BY PWC (90 TO 100 PSIG). ENGINE HAD NO FURTHER PROBLEMS WITH LOW OIL PRESSURE AFTER REPLACEMENT OF CRACKED OIL PUMP HOUSING. ENGINE RESTORED TO SERVICE.
